# SDR R61A201701080032

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 32,417 hours, 19,145 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT AT ROW 15 DID NOT ILLUMINATED WITH THE LIGHTS ON.   MAINTENANCE FOUND EMERGENCY LIGHT CONNECTOR AT ROW 15 LOOSE,  SECURED IAW AMM AND OPS CHECKED GOOD.
